# SDR GTIA9900101

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PASSENGER CABIN STATION 484 LONGERON R6 INTERCOSTAL CRACKED.  FABRICATED REPLACEMENT ITEM REF DC9 SRM 51-10 HEAT TREAT NOT REQUIRED ISSUED TO AIRCRAFT FOR FIT AND INSTALL ON W/O A092B03W106.  (M)
